Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Contravariantly finite subcategories and irreducible maps


Authors: Jon F. Carlson and Dieter Happel
Journal: Proc. Amer. Math. Soc. 117 (1993), 61-65
MSC: Primary 16D10; Secondary 16D90, 16G60, 20C20
MathSciNet review: 1107270
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Lambda $ be an Artin algebra. This paper presents a condition that is necessary for a subcategory of $ \bmod \Lambda $ to be contravariantly finite. Several examples are explored in the case that $ \Lambda $ is the group algebra of a finite group over a field of finite characteristic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16D10, 16D90, 16G60, 20C20

Retrieve articles in all journals with MSC: 16D10, 16D90, 16G60, 20C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1107270-1
PII: S 0002-9939(1993)1107270-1
Article copyright: © Copyright 1993 American Mathematical Society